# SDR DL757952039

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N4005177A
- Condition: Delaminated
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE DELAMINATED NR 4 SLAT.  REPLACED WEDGE PER SRM 57-43-02 FIGURE 202.  REPAIRED DURING SHOP INSPECTION.
